# SDR DL76G041153

- Difficulty date: December 29, 2004
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N155DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25269
- Aircraft time: 56,042 hours, 13,418 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: Z, J
- Precautionary procedure: O

## Discrepancy

CABIN AUTO INOP EICAS MSG CAME ON AS A/C WAS LEVELING OFF AT FL 370.  CABIN ALT AUTO 2 AND CABIN ALT AUTO 2 STATUS MSG, AUTO INOP LIGHT ILLUMINATED ON PRESS CONTROL PANEL.  REPLACED CABIN PRESSURE CONTROL PANEL.
